Export: Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant

Tello del Castillo, José Ignacio and Negreanu Pruna, Mihaela (2015). Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant. "Journal of Differential Equations", v. 258 (n. 5); pp. 1592-1617. ISSN 0022-0396. https://doi.org/10.1016/j.jde.2014.11.009.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM